Alert archive / Wisconsin / River Flood Warnings in 2018
River Flood Warning 122, NWS Milwaukee, WI
NWS Milwaukee, WI issued this river flood warning at Oct 27, 2018, 4:22 AM CDT for Jefferson County, Rock County, Wisconsin. It was in force for 16 hr.
The area
The outline as issued.
The facts
- Issued
- Oct 27, 2018, 4:22 AM CDT (09:22 UTC)
- Expired
- Oct 27, 2018, 8:28 PM CDT
- In force
- 16 hr
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Jefferson County, WI, Rock County, WI
The radar
The Milwaukee radar (KMKX), 36 km from the middle of the area, began a volume at 09:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Rock River at Lake Koshkonong (NVLW3). The gauge peaked at 10.18 ft at Oct 26, 2018, 4:00 AM CDT.
- Action stage
- 9 ft
- Minor stage
- 10 ft
- Moderate stage
- 11 ft
- Major stage
- 11.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05427235, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
805
WGUS43 KMKX 270922
FLWMKX
Flood Warning
National Weather Service Milwaukee/Sullivan WI
422 AM CDT Sat Oct 27 2018
...The National Weather Service in Milwaukee/Sullivan has issued a
flood warning for the following rivers in Wisconsin...
Rock River Near Lake Koshkonong affecting Jefferson and Rock
Counties
&&
WIC055-105-271547-
/O.NEW.KMKX.FL.W.0122.181027T0922Z-181027T1547Z/
/NVLW3.1.ER.000000T0000Z.181027T0815Z.181027T0947Z.NO/
422 AM CDT Sat Oct 27 2018
The National Weather Service in Milwaukee/sullivan has issued a
* Flood Warning for
The Rock River Near Lake Koshkonong.
* At 3:15 AM Saturday the stage was 10.1 feet.
* Flood stage is 10.0 feet.
* Forecast...The river will continue to fall to below flood stage by
early this morning.
* Impact...At 10.0 feet...Floodwaters affect homes and boat docks in
the Blackhawk Island area of Lake Koshkonong on the north side of
the lake. Floodwaters spread over low spots on Blackhawk Island
Road in the area where the Rock River enters the lake.
&&
River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation, soil moisture conditions, and predicted
precipitation for the basin. Precipitation is for the next 24 hours
in the future from April through September and for 48 hours in the
future from October through March.
(stages in ft.) Bank- Latest Forecast stages
- Flood full observed ...for 6 pm...
Location stage stage stage/time Sun Mon Tue Wed
Lake Koshkonong 10.0 9.0 10.07 03 AM 10/27 9.9 9.8 9.7 9.6
- Highest 24 hour change
- observed in river stage
- stage in (ft.) up to Highest stage
- the last latest observed forecast in
- 7 days stage next 7 days
Lake Koshkonong 10.90 03 PM 10/20 -0.13 9.90 07 AM 10/27
Below is predicted precipitation information in 6 hour increments
for the listed sites. This information is updated twice daily-morning
and evening. Precipitation prediction is for 48 hours into the future
from October through March and for 24 hours into the future from
April through September.
Lk Koshkonong: 6 pm-midn Sat Oct 27 0.00
Lk Koshkonong: midn-6 am Sun Oct 28 0.00
Lk Koshkonong: 6 am-noon Sun Oct 28 0.00
Lk Koshkonong: noon-6 pm Sun Oct 28 0.00
Lk Koshkonong: 6 pm-midn Sun Oct 28 0.00
Lk Koshkonong: midn-6 am Mon Oct 29 0.15
Lk Koshkonong: 6 am-noon Mon Oct 29 0.08
Lk Koshkonong: noon-6 pm Mon Oct 29 0.00
&&
LAT...LON 4293 8897 4283 8883 4282 8891 4278 8899
4288 8911 4291 8904
$$3 follow-up statements
028
WGUS83 KMKX 271503
FLSMKX
Flood Statement
National Weather Service Milwaukee/Sullivan WI
1003 AM CDT Sat Oct 27 2018
...The Flood Warning continues for the following rivers in
Wisconsin...
Rock River Near Lake Koshkonong affecting Jefferson and Rock
Counties
Rock River At Afton affecting Rock County
Fox River Near Berlin affecting Green Lake County
&&
WIC055-105-280302-
/O.EXT.KMKX.FL.W.0122.000000T0000Z-181029T0600Z/
/NVLW3.1.ER.000000T0000Z.181027T1800Z.181029T0000Z.NO/
1003 AM CDT Sat Oct 27 2018
The Flood Warning continues for
The Rock River Near Lake Koshkonong.
* At 8:15 AM Saturday the stage was 10.0 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
early Sunday morning.
* Impact...At 10.0 feet...Floodwaters affect homes and boat docks in
the Blackhawk Island area of Lake Koshkonong on the north side of
the lake. Floodwaters spread over low spots on Blackhawk Island
Road in the area where the Rock River enters the lake.
&&
River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation, soil moisture conditions, and predicted
precipitation for the basin. Precipitation is for the next 24 hours
in the future from April through September and for 48 hours in the
future from October through March.
(stages in ft.) Bank- Latest Forecast stages
- Flood full observed ...for 6 pm...
Location stage stage stage/time Sat Sun Mon Tue
Lake Koshkonong 10.0 9.0 10.04 08 AM 10/27 10.1 10.0 9.8 9.7
- Highest 24 hour change
- observed in river stage
- stage in (ft.) up to Highest stage
- the last latest observed forecast in
- 7 days stage next 7 days
Lake Koshkonong 10.90 03 PM 10/20 -0.12 10.10 01 PM 10/27
Below is the latest predicted precipitation information in 6 hour
increments for the listed sites. This information is updated twice
daily - in the morning and evening. Precipitation prediction is for
48 hours into the future from October through March and for 24
hours into the future from April through September.
Lk Koshkonong: 6 am-noon Sat Oct 27 0.00
Lk Koshkonong: noon-6 pm Sat Oct 27 0.00
Lk Koshkonong: 6 pm-midn Sat Oct 27 0.00
Lk Koshkonong: midn-6 am Sun Oct 28 0.09
Lk Koshkonong: 6 am-noon Sun Oct 28 0.07
Lk Koshkonong: noon-6 pm Sun Oct 28 0.00
Lk Koshkonong: 6 pm-midn Sun Oct 28 0.00
Lk Koshkonong: midn-6 am Mon Oct 29 0.00
&&
LAT...LON 4293 8897 4283 8883 4282 8891 4278 8899
4288 8911 4291 8904
$$
WIC105-280302-
/O.EXT.KMKX.FL.W.0069.000000T0000Z-181101T1800Z/
/AFTW3.1.ER.180901T1700Z.181002T2315Z.181101T1200Z.NO/
1003 AM CDT Sat Oct 27 2018
The Flood Warning continues for
The Rock River At Afton.
* At 8:00 AM Saturday the stage was 9.6 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
Thursday morning.
* Impact...At 10.1 feet...Floodwaters affect the property of a home
on South Christian Road on the east side of the river in the Afton
area. Minor erosional flood damage occurs to lowland and
agricultural land adjacent to the river the Afton and Janesville
areas.
&&
River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation, soil moisture conditions, and predicted
precipitation for the basin. Precipitation is for the next 24 hours
in the future from April through September and for 48 hours in the
future from October through March.
(stages in ft.) Bank- Latest Forecast stages
- Flood full observed ...for 6 pm...
Location stage stage stage/time Sat Sun Mon Tue
Afton 9.0 8.0 9.61 08 AM 10/27 9.6 9.4 9.3 9.2
- Highest 24 hour change
- observed in river stage
- stage in (ft.) up to Highest stage
- the last latest observed forecast in
- 7 days stage next 7 days
Afton 10.30 06 PM 10/20 -0.15 9.60 01 PM 10/27
Below is the latest predicted precipitation information in 6 hour
increments for the listed sites. This information is updated twice
daily - in the morning and evening. Precipitation prediction is for
48 hours into the future from October through March and for 24
hours into the future from April through September.
Afton: 6 am-noon Sat Oct 27 0.00
Afton: noon-6 pm Sat Oct 27 0.00
Afton: 6 pm-midn Sat Oct 27 0.00
Afton: midn-6 am Sun Oct 28 0.08
Afton: 6 am-noon Sun Oct 28 0.06
Afton: noon-6 pm Sun Oct 28 0.00
Afton: 6 pm-midn Sun Oct 28 0.00
Afton: midn-6 am Mon Oct 29 0.00
&&
LAT...LON 4274 8910 4274 8903 4261 8900 4257 8898
4257 8909 4261 8910
$$
WIC047-280302-
/O.CON.KMKX.FL.W.0070.000000T0000Z-181031T1800Z/
/BERW3.1.ER.180901T2345Z.181015T1930Z.181031T1200Z.NO/
1003 AM CDT Sat Oct 27 2018
The Flood Warning continues for
The Fox River Near Berlin.
* At 8:00 AM Saturday the stage was 13.5 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
Wednesday morning.
* Impact...At 13.5 feet...Floodwaters are over the banks in parts of
downtown Berlin including Riverside and Webster Street Parks.
There is minor flooding in the Berlin area. This is the 50 percent
flood level meaning there is a 50 percent chance in any given year
that the river will reach this level.
&&
River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation, soil moisture conditions, and predicted
precipitation for the basin. Precipitation is for the next 24 hours
in the future from April through September and for 48 hours in the
future from October through March.
(stages in ft.) Bank- Latest Forecast stages
- Flood full observed ...for 6 pm...
Location stage stage stage/time Sat Sun Mon Tue
Berlin 13.0 12.0 13.47 08 AM 10/27 13.4 13.3 13.2 13.0
- Highest 24 hour change
- observed in river stage
- stage in (ft.) up to Highest stage
- the last latest observed forecast in
- 7 days stage next 7 days
Berlin 14.15 01 PM 10/20 -0.10 13.40 01 PM 10/27
Below is the latest predicted precipitation information in 6 hour
increments for the listed sites. This information is updated twice
daily - in the morning and evening. Precipitation prediction is for
48 hours into the future from October through March and for 24
hours into the future from April through September.
Berlin: 6 am-noon Sat Oct 27 0.00
Berlin: noon-6 pm Sat Oct 27 0.00
Berlin: 6 pm-midn Sat Oct 27 0.00
Berlin: midn-6 am Sun Oct 28 0.17
Berlin: 6 am-noon Sun Oct 28 0.11
Berlin: noon-6 pm Sun Oct 28 0.01
Berlin: 6 pm-midn Sun Oct 28 0.00
Berlin: midn-6 am Mon Oct 29 0.00
&&
LAT...LON 4398 8899 4398 8888 4391 8888 4389 8901
4395 8911 4396 8908
$$546
WGUS83 KMKX 272019
FLSMKX
Flood Statement
National Weather Service Milwaukee/Sullivan WI
319 PM CDT Sat Oct 27 2018
...The Flood Warning continues for the following rivers in
Wisconsin...
Rock River Near Lake Koshkonong affecting Jefferson and Rock
Counties
Rock River At Afton affecting Rock County
Fox River Near Berlin affecting Green Lake County
&&
WIC055-105-280819-
/O.EXT.KMKX.FL.W.0122.000000T0000Z-181028T1800Z/
/NVLW3.1.ER.000000T0000Z.181027T1030Z.181028T1200Z.NO/
319 PM CDT Sat Oct 27 2018
The Flood Warning continues for
The Rock River Near Lake Koshkonong.
* At 2:15 PM Saturday the stage was 10.01 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage tonight.
* Impact...At 10.0 feet...Floodwaters affect homes and boat docks in
the Blackhawk Island area of Lake Koshkonong on the north side of
the lake. Floodwaters spread over low spots on Blackhawk Island
Road in the area where the Rock River enters the lake.
&&
River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation, soil moisture conditions, and predicted
precipitation for the basin. Precipitation is for the next 24 hours
in the future from April through September and for 48 hours in the
future from October through March.
(stages in ft.) Bank- Latest Forecast stages
- Flood full observed ...for 6 pm...
Location stage stage stage/time Sat Sun Mon Tue
Lake Koshkonong 10.0 9.0 10.01 02 PM 10/27 10.0 9.9 9.8 9.7
- Highest 24 hour change
- observed in river stage
- stage in (ft.) up to Highest stage
- the last latest observed forecast in
- 7 days stage next 7 days
Lake Koshkonong 10.84 04 PM 10/20 -0.13 10.01 07 PM 10/27
Below is the latest predicted precipitation information in 6 hour
increments for the listed sites. This information is updated twice
daily - in the morning and evening. Precipitation prediction is for
48 hours into the future from October through March and for 24
hours into the future from April through September.
Lk Koshkonong: 6 am-noon Sat Oct 27 0.00
Lk Koshkonong: noon-6 pm Sat Oct 27 0.00
Lk Koshkonong: 6 pm-midn Sat Oct 27 0.00
Lk Koshkonong: midn-6 am Sun Oct 28 0.23
Lk Koshkonong: 6 am-noon Sun Oct 28 0.07
Lk Koshkonong: noon-6 pm Sun Oct 28 0.03
Lk Koshkonong: 6 pm-midn Sun Oct 28 0.00
Lk Koshkonong: midn-6 am Mon Oct 29 0.00
&&
LAT...LON 4293 8897 4283 8883 4282 8891 4278 8899
4288 8911 4291 8904
$$
WIC105-280819-
/O.CON.KMKX.FL.W.0069.000000T0000Z-181101T1800Z/
/AFTW3.1.ER.180901T1700Z.181002T2315Z.181101T1200Z.NO/
319 PM CDT Sat Oct 27 2018
The Flood Warning continues for
The Rock River At Afton.
* At 2:00 PM Saturday the stage was 9.6 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
Thursday morning.
* Impact...At 9.1 feet...Floodwaters affect property of a home on
South Christian Road on the east side of the river in the Afton
area. There is minor erosional flood damage to lowland and
agricultural land in the Afton and Janesville areas.
&&
River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation, soil moisture conditions, and predicted
precipitation for the basin. Precipitation is for the next 24 hours
in the future from April through September and for 48 hours in the
future from October through March.
(stages in ft.) Bank- Latest Forecast stages
- Flood full observed ...for 6 pm...
Location stage stage stage/time Sat Sun Mon Tue
Afton 9.0 8.0 9.59 02 PM 10/27 9.6 9.4 9.3 9.2
- Highest 24 hour change
- observed in river stage
- stage in (ft.) up to Highest stage
- the last latest observed forecast in
- 7 days stage next 7 days
Afton 10.30 06 PM 10/20 -0.14 9.55 07 PM 10/27
Below is the latest predicted precipitation information in 6 hour
increments for the listed sites. This information is updated twice
daily - in the morning and evening. Precipitation prediction is for
48 hours into the future from October through March and for 24
hours into the future from April through September.
Afton: 6 am-noon Sat Oct 27 0.00
Afton: noon-6 pm Sat Oct 27 0.00
Afton: 6 pm-midn Sat Oct 27 0.00
Afton: midn-6 am Sun Oct 28 0.20
Afton: 6 am-noon Sun Oct 28 0.06
Afton: noon-6 pm Sun Oct 28 0.02
Afton: 6 pm-midn Sun Oct 28 0.00
Afton: midn-6 am Mon Oct 29 0.00
&&
LAT...LON 4274 8910 4274 8903 4261 8900 4257 8898
4257 8909 4261 8910
$$
WIC047-280819-
/O.CON.KMKX.FL.W.0070.000000T0000Z-181031T1800Z/
/BERW3.1.ER.180901T2345Z.181015T1930Z.181031T1200Z.NO/
319 PM CDT Sat Oct 27 2018
The Flood Warning continues for
The Fox River Near Berlin.
* At 2:00 PM Saturday the stage was 13.4 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
Wednesday morning.
* Impact...At 13.5 feet...Floodwaters are over the banks in parts of
downtown Berlin including Riverside and Webster Street Parks.
There is minor flooding in the Berlin area. This is the 50 percent
flood level meaning there is a 50 percent chance in any given year
that the river will reach this level.
&&
River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation, soil moisture conditions, and predicted
precipitation for the basin. Precipitation is for the next 24 hours
in the future from April through September and for 48 hours in the
future from October through March.
(stages in ft.) Bank- Latest Forecast stages
- Flood full observed ...for 6 pm...
Location stage stage stage/time Sat Sun Mon Tue
Berlin 13.0 12.0 13.44 02 PM 10/27 13.4 13.3 13.2 13.0
- Highest 24 hour change
- observed in river stage
- stage in (ft.) up to Highest stage
- the last latest observed forecast in
- 7 days stage next 7 days
Berlin 14.13 03 PM 10/20 -0.10 13.42 07 PM 10/27
Below is the latest predicted precipitation information in 6 hour
increments for the listed sites. This information is updated twice
daily - in the morning and evening. Precipitation prediction is for
48 hours into the future from October through March and for 24
hours into the future from April through September.
Berlin: 6 am-noon Sat Oct 27 0.00
Berlin: noon-6 pm Sat Oct 27 0.00
Berlin: 6 pm-midn Sat Oct 27 0.00
Berlin: midn-6 am Sun Oct 28 0.31
Berlin: 6 am-noon Sun Oct 28 0.15
Berlin: noon-6 pm Sun Oct 28 0.02
Berlin: 6 pm-midn Sun Oct 28 0.00
Berlin: midn-6 am Mon Oct 29 0.00
&&
LAT...LON 4398 8899 4398 8888 4391 8888 4389 8901
4395 8911 4396 8908
$$
MBK316
WGUS83 KMKX 280128
FLSMKX
Flood Statement
National Weather Service Milwaukee/Sullivan WI
828 PM CDT Sat Oct 27 2018
...The Flood Warning is cancelled for the following rivers in
Wisconsin...
Rock River Near Lake Koshkonong affecting Jefferson and Rock
Counties
&&
WIC055-105-280158-
/O.CAN.KMKX.FL.W.0122.000000T0000Z-181028T1800Z/
/NVLW3.1.ER.181027T2230Z.000000T0000Z.181027T2230Z.NO/
828 PM CDT Sat Oct 27 2018
The Flood Warning is cancelled for
The Rock River Near Lake Koshkonong.
* At 7:15 PM Saturday the stage was 9.98 feet.
* Flood stage is 10.0 feet.
* The river fell below flood stage at 5:30 PM Saturday.
* Forecast...The river will continue to fall to 9.8 feet by Monday
morning.
* Impact...At 10.0 feet...Floodwaters affect homes and boat docks in
the Blackhawk Island area of Lake Koshkonong on the north side of
the lake. Floodwaters spread over low spots on Blackhawk Island
Road in the area where the Rock River enters the lake.
&&
River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation, soil moisture conditions, and predicted
precipitation for the basin. Precipitation is for the next 24 hours
in the future from April through September and for 48 hours in the
future from October through March.
(stages in ft.) Bank- Latest Forecast stages
- Flood full observed ...for 6 pm...
Location stage stage stage/time Sun Mon Tue Wed
Lake Koshkonong 10.0 9.0 9.98 07 PM 10/27 9.9 9.8 9.6 9.5
- Highest 24 hour change
- observed in river stage
- stage in (ft.) up to Highest stage
- the last latest observed forecast in
- 7 days stage next 7 days
Lake Koshkonong 10.72 10 PM 10/20 -0.13 9.90 01 AM 10/28
Below is predicted precipitation information in 6 hour increments
for the listed sites. This information is updated twice daily-morning
and evening. Precipitation prediction is for 48 hours into the future
from October through March and for 24 hours into the future from
April through September.
Lk Koshkonong: 6 pm-midn Sat Oct 27 0.00
Lk Koshkonong: midn-6 am Sun Oct 28 0.25
Lk Koshkonong: 6 am-noon Sun Oct 28 0.09
Lk Koshkonong: noon-6 pm Sun Oct 28 0.03
Lk Koshkonong: 6 pm-midn Sun Oct 28 0.00
Lk Koshkonong: midn-6 am Mon Oct 29 0.00
Lk Koshkonong: 6 am-noon Mon Oct 29 0.00
Lk Koshkonong: noon-6 pm Mon Oct 29 0.00
&&
LAT...LON 4293 8897 4283 8883 4282 8891 4278 8899
4288 8911 4291 8904
$$
MBKWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this river flood warning went out at Oct 27, 3:27 AM CDT, 55 minutes earlier.
Area forecast discussion, Oct 27, 3:27 AM CDT, 55 minutes before
Area Forecast Discussion National Weather Service Milwaukee/Sullivan WI 327 AM CDT Sat Oct 27 2018 .SHORT TERM... Today and Tonight...Forecast Confidence is Medium. The light returns showing up on radar over southwest WI are generally sprinkles as the rain evaporates before it hits the ground. This is along a weak surface trough and subtle 925-850mb warm air advection, along with weakening vorticity advection. Meanwhile, low pressure over the Ohio River Valley is pushing slightly higher RH into the low levels over Lake Michigan and producing lake effect clouds. These will advect inland over southeast WI on northeast winds through mid morning before likely dissipating. We may see more breaks in the clouds over southern WI this afternoon which would allow temperatures to reach the lower 50s once again. Tonight, a compact surface low with a robust mid level shortwave trough will track across central MN and southern WI. There will be a period of breezy southeast winds ahead of the low late tonight. Temperatures are expected to remain fairly mild in the lower to mid 40s overnight. Strong forcing and steep mid level lapse rates will allow for weak CAPE and therefore a chance for a few rumbles of thunder. We should see around a quarter inch with this round of showers tonight into Sunday. Highest amounts will be toward central WI and lowest amounts toward the IL border. .LONG TERM... Sunday...Confidence Moderate to High. The robust, quick hitting shortwave and associated surface low should be overhead Sunday morning, with a band of rain located along and just north of the track of the low. Right now that looks most likely to be along and northeast of a line from Montello to Watertown to Kenosha, though some minor adjustments in either direction are likely over the next 24 hours. Precipitation should be all rain with this system, and a few rumbles of thunder aren't entirely out of the question given robust lift and decent lapse rates. That low will quickly pull east by afternoon, with just some lingering showers in the cold air advection on the backside of the system. Sunday afternoon does look to be rather windy, with northwest winds gusting into the 20-30 MPH range at times. Temperatures on Sunday will top out in the low 50s, likely falling into the 40s by mid to late afternoon. Monday and Tuesday...Confidence Moderate to High. Monday should be a pleasant day, with ridging aloft across the Great Lakes and surface high pressure centered over the lower Ohio Valley. Temperatures Monday should warm into at least the mid 50s, and a few 60s aren't out of the question across far southwestern Wisconsin, where low level warm air advection will kick in by afternoon. A shortwave passing through the far northern Great Lakes/southern Ontario on Tuesday will drag a front across the area, but precipitation chances are questionable at this point. Moisture will likely be rather scarce until the front is basically on top of us, suggesting that showers may just be getting started as the front starts to move east. Obviously any shift further east would likely leave most of the area dry, with the converse if better moisture arrives earlier and further west. Wednesday through next Saturday...Confidence moderate to high early...trending to low by the weekend. Cooler temperatures along with dry weather can be expected for the middle to end of the week, with highs back into the 40s. Another wave or two looks to approach late in the week into next weekend, though confidence is on the low side given the pattern of fast, "wavy" flow aloft. && .AVIATION(09Z TAFS)... Mid level clouds are dominating southern WI during the overnight hours. Light returns on radar are mainly sprinkles due to rain evaporating before it reaches the ground. There may be some lower lake effect clouds with MVFR ceilings that push into the southeast around sunrise this morning. There are already 3500 to 5000 ft ceilings spreading inland, but there are lower ceilings upstream in lower Michigan. This is associated with low-level moisture wrapping around low pressure that is over the Ohio River Valley. If they do expand to an MVFR CIG, they are not expected to persist very long. We should begin to see MVFR then IFR ceilings arrive late tonight, toward 12z Sunday. These will be associated with a compact and potent low pressure system moving through central MN and southern WI overnight. It will bring an area of showers and a slight chance of thunderstorms with it late tonight into Sunday morning, along with brief periods of gusty winds. && .MARINE... Tonight, a compact surface low with a robust mid level shortwave trough will track across central MN and southern WI. There will be a period of breezy southeast winds ahead of the low late tonight and gusty northwest winds behind the system Sunday afternoon into the evening. A few gale force gusts are possible over the open lake. There is not enough confidence about gales yet to issue a gale watch. A small craft advisory will be needed for the nearshore waters. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...None. LM...None. && Today/Tonight and Aviation/Marine...Cronce Sunday through Friday...Boxell
Hazardous weather outlook, Oct 27, 3:32 AM CDT, 50 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 332 AM CDT Sat Oct 27 2018 WIZ046-047-051-052-056>060-062>072-280845- Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 332 AM CDT Sat Oct 27 2018 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Today and Tonight A few rumbles of thunder will be possible late tonight as a fast moving storm system moves into the region. .DAYS TWO THROUGH SEVEN...Sunday through Friday A few thunderstorms will be possible early Sunday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. LMZ643>646-280845- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 332 AM CDT Sat Oct 27 2018 This Hazardous Weather Outlook is for portions of Lake Michigan. .DAY ONE...Today and Tonight A few thunderstorms are possible late tonight. .DAYS TWO THROUGH SEVEN...Sunday through Friday A few thunderstorms will remain possible early Sunday morning. Gusty northwest winds Sunday into Sunday evening will likely reach Small Craft Advisory levels. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-280845- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 332 AM CDT Sat Oct 27 2018 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...Today and Tonight A few thunderstorms will be possible late tonight across the southern half of the lake. .DAYS TWO THROUGH SEVEN...Sunday through Friday A few thunderstorms will remain possible early Sunday morning. Gusty northwest winds Sunday into Sunday evening may approach gale force at times over the southern half of Lake Michigan. www.weather.gov/mkx
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 27, 3:09 PM CDT | Gale Watch | MKX | 6 hr | |
| Oct 27, 3:09 PM CDT | Small Craft Advisory | MKX | 31 hr |
Nearby
River Flood Warnings in Wisconsin, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.